# SDR YENA2021122000864

- Difficulty date: December 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 05782
- Aircraft time: 30,485 hours, 9,559 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 959, BDL-FLL. DIRTY SOCK SMELL ON DECENT 6000-1000 WENT AWAY ON FINAL. ( APU SYSTEM ).   PERFORMED PACK 1 AND #2 BURN IAW 05-50-00 NO SMELL OF OIL FOUND A/C OK FOR SVC MDDR CLEARED M/X -4 UPDATED PLACARD REMOVED
